MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 6MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-406
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery using attune revision implants (b)(6) 2020; surgeon trailed femoral tibial and insert and was satisfied with results.Implants opened tibial, femoral & patella implants cemented.Surgeon used a trial cr insert at this stage.A definitive revision insert opened, surgeon was unsuccessful at inserting and damaged the post area aspect of the polly.Ps insert was then opened and inserted.Surgeon instrument to insert definitive poly.
 
Event or Problem Description
Surgery was delayed for about 10-15 mins.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: b5, h6 patient code 3191 is used to capture surgery prolonged.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with the reported event was not returned for evaluation.Examination of the provided photographs could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> ¿ product code 151710406, attune crs rp insrt sz 4 6mm, work order 9037130 was manufactured on 24 january 2019 ¿ 12 parts were manufactured per specification, and all raw materials met the specification ¿ there were no non-conformances (ncs)/deviations/capas associated with this lot.¿ there were no mrrs (material review report) for reprocessing or scrap associated with this lot.H6 patient code: no code available (3191) used to capture the insufficient information.

Brand Name
ATTUNE CRS RP INSRT SZ 4 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9788307
Report Number1818910-2020-06862
Device Sequence Number2457049
Product Code NJL
UDI-Device Identifier10603295055792
UDI-Public10603295055792
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-406
Device Catalogue Number151710406
Device Lot Number9037130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/11/2020
11/05/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/18/2020
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; UNK ATTUNE KNEE TIBIAL TRAY